| Catalog Number |
10013364T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10013364t because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported: "pt receiving dacogen through 22g piv, upon unhooking pt after 1 hour infusion + 20 minute flush, leaking noticed on pt's pants.Unable to verify the source of the leak, but do not believe it was from iv insertion site.Double checked tubing and texium extension but not able to identify specific source of the leak.".